# SDR QXEA0002899

- Difficulty date: October 27, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- Aircraft time: 41,342 hours, 52,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY EXIT SIGN AT MID CABIN HAS INOPERATIVE BULBS.  REMOVED AND REPLACED MID CABIN LIGHT ASSEMBLEY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
